# SDR SWAA2022012582566

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL AFT OF NO. 1 PYLON; DEFLECTOR RIB CRACKED AT LOWER FASTENER ATTACH POINT. MARKED. / REMOVED SEAL RETAINER FROM WEB ASSEMBLY AT LEFT WING FIXED TRAILING EDGE PANEL AFT OF NO. 1 PYLON; DEFLECTOR RIB. IAW SRM 51-40-02-0G-00. DRILLED NEW WEB ASSEMBLY IAW SRM 51-40-05-0G-00 AND IPC 57-56-00-25. INSTALLED SEAL RETAINER TO NEW WEB ASSEMBLY IW SRM 51-40-02-0G-00 AND IPC 57-50-00-25.
